# SDR DALA2014092205138

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB IS CRACKED, BS 1364, RBL 58.  CUT OUT DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR IAW 53-20-02 AND 51-10-03.
